Drugs that cause weight gain

Author Topic: Drugs that cause weight gain  (Read 132 times)

Offline tasmiaT

  • Jr. Member
  • **
  • Posts: 96
    • View Profile
Drugs that cause weight gain
« on: February 29, 2020, 11:16:22 AM »
Medicines that may cause weight gain include:

Medicines for diabetes, such as insulin, thiazolidinediones, and sulfonylureas

Antipsychotic medicines such as haloperidol, clozapine, risperidone, olanzapine, and lithium

Antidepressant medicines like amitriptyline, imipramine, paroxetine, and sertraline

Epilepsy medicines like valproate, carbamazepine, and gabapentin

Steroid hormone medicines like prednisone or birth control pills

Blood pressure-reducing medicines like beta-blockers such as propranolol and metoprolol

It’s important to note that not all medicines of these types cause weight gain. For example, the diabetes medicine metformin might make you lose weight instead of gain it. Topiramate (a medicine used for seizures and migraines) also can help a person lose weight.
Tasmia Tasnim
Lecturer
Department of Nutrition and Food Engineering
Daffodil International University

Offline mithi

  • Full Member
  • ***
  • Posts: 152
  • Test
    • View Profile
Re: Drugs that cause weight gain
« Reply #1 on: March 16, 2020, 11:45:01 AM »
Thanks for sharing
Faria Mannan Mithi
Lecturer, Department of Pharmacy
Faculty of Allied Health Science
Daffodil International University
E-mail:mithi.ph@diu.edu.bd

Offline mithi

  • Full Member
  • ***
  • Posts: 152
  • Test
    • View Profile
Re: Drugs that cause weight gain
« Reply #2 on: April 21, 2020, 12:34:30 PM »
Madam thanks for sharing
Faria Mannan Mithi
Lecturer, Department of Pharmacy
Faculty of Allied Health Science
Daffodil International University
E-mail:mithi.ph@diu.edu.bd